I haven't had a period because I was on Depo-Provera and im having this clear discharge and odor is that normal?

Should be evaluated. Typically, physiologic (normal) , vaginal discharge will not have an odor. Some vaginal infections, such as Bacterial Vaginitis, can have an odor. It would be best for you to see your physician for an exam and cultures to determine the cause of the malodorous discharge. .

Related Questions

I'm having a clear boogery discharge & wondering if its normal when im 20 days w/o my p. Last period was 6/03/13, last Depo-Provera shot 12/2012, curious now?

Take pregnancy test. Your clear discharge may or may not be normal. However, if you've been engaging in unprotected sex off depo and you're more than 4 weeks past your last period, it's time time to take a home pregnancy test. Some women will experience some vaginal discharge during pregnancy. If your hpt is negative & you want to get pregnant, keep having unprotected sex. But if u don't want to get pregnant, see doc. Read more...

I'm on Depo-Provera for 5 months, is increased white/clear discharge normal?

Another cause. . Depoprovera should not cause a vaginal discharge change. Do see your GYNE if you have questions. Hope that helps. . Read more...

I'm on the Depo-Provera shot. Not sexually active. When I wake up and stand up I have a rush of clear discharge. Is this normal?

Pooled vag fluid. The clear fluid was accumulating in the vagina which you were sleeping and when you stood up gravity reigned and it came out. Normal. Read more...

Missed return shot for Depo-Provera had what seem to be a period for 10dys not normal then lite brwn sptn since now clear yellowish dischrg could I be pregnat?

Don’t guess. Take a test.  they are the same tests used in a doctors office. They can detect a pregnancy 7-10 days after conception. The best time to take one is when you miss your period.  if you doubt the result you can repeat it in 1-2 days. If you were pregnant the hormone level would rise enough for detection. Read more...

On Depo-Provera shot for 2 years now and never have a real period. Brown discharge 2 days ago and now having a full period due for shot in 2 days. Normal?

Probably. Depo-provera is known to cause irregular, breakthrough vaginal bleeding, so your description is a possibility. If you are in doubt or having more symptoms, you should get it checked by a doc in a face to face setting. Read more...